Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 448, NWS Atlanta, GA

December 25, 2006Montgomery County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 25, 2006, 2:42 AM EST for Montgomery County, Wheeler County, Georgia. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2006, 2:42 AM EST (07:42 UTC)
Expired
Dec 25, 2006, 3:15 AM EST
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Montgomery County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 3:05 AM ESTTSTM WND DMGKibbee, GA*** 1 INJ *** STRUCTURAL DAMAGE TO A HOUSE. TREES AND POWER LINES DOWN OVER SEVERAL ROADWAYS.
Dec 25, 3:15 AM ESTTSTM WND DMG1 S Tarrytown, GA30 BY 25 FT BARN COMPLETELY DESTROYED.
Dec 25, 3:15 AM ESTTSTM WND DMG4 S Tarrytown, GATRAILOR PICKED UP AND DROPPED BACK ONTO FOUNDATION. FOUNDATION BLOCKS PUNCHED HOLES IN FLOOR OF THE TRAILOR. ALSO...SEVERAL ALUMINUM CARPORTS PICKED UP AND THROWN ONTO HOUSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2006-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2006-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 250743
SVRFFC
GAC209-309-250815-
/O.NEW.KFFC.SV.W.0448.061225T0742Z-061225T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 AM EST MON DEC 25 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN CENTRAL GEORGIA
  WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 315 AM EST

* AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH
  OF GLENWOOD...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AILEY
  AND KIBBEE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3207 8278 3200 8261 3233 8242 3228 8271

$$
1 follow-up statement
000 
WWUS52 KFFC 250758
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 AM EST MON DEC 25 2006

GAC309-250807-
/O.CAN.KFFC.SV.W.0448.000000T0000Z-061225T0815Z/
WHEELER GA-
257 AM EST MON DEC 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE COUNTY...THEREFORE THE WARNING HAS 
BEEN CANCELED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3218 8263 3200 8260 3233 8242 3230 8265

$$

GAC209-250815-
/O.CON.KFFC.SV.W.0448.000000T0000Z-061225T0815Z/
MONTGOMERY GA-
257 AM EST MON DEC 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EST
FOR MONTGOMERY COUNTY...

AT 253 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR AILEY...
MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIBBEE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3218 8263 3200 8260 3233 8242 3230 8265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 10:30 PM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 24, 10:30 PM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EST SUN DEC 24 2006

.UPDATE...
QUICK UPDATE TO GRIDS TO FIX MIN TEMPS IN SRN ZONES WHERE TEMPS ARE
ALREADY IN THE LOW 50S. BUMPED EVENING POPS UP A LITTLE. REST OF
FCST LOOKS GOOD.

00Z MODELS SLOWLY COMING IN. 00Z NAM IS SIMILAR TO PREVIOUS RUNS
WITH NO CLOSED LOW AND STRONG DRY SLOT MOVING ACROSS THE STATE
MONDAY AND MONDAY NIGHT. ANY WRAPAROUND ON THE NAM WOULD ONLY AFFECT
XTRM NRN ZONES. 00Z GFS ONLY OUT TO 12HRS AT THE TIME OF THIS
WRITING. 18Z GFS SIMILAR TO NAM SOLUTION THROUGH MONDAY WITH UPPER
LOW FILLING AND SHORT WAVE TROUGH LIFTING OUT BUT THEN INDICATES
SECOND WAVE RAPIDLY DEEPENING OVER GA ON TUESDAY. NOT AS MUCH
MOISTURE OR LIFT AS IN PREV GFS RUNS BUT COULD SEE SOME SNOW
FLURRIES ACROSS NORTH GA ON TUESDAY MORNING IF THIS VERIFIES.
DPROG/DT COMPARING 00Z RUN WITH 18Z RUN INDICATES ONLY VERY MINOR
CHANGES TO POSN OF UPPER LOW AT 12HRS...SO PERHAPS 00Z GFS WILL HAVE
SIMILAR EVOLUTION TO 18Z RUN.

CURRENT GRIDS/ZFP/HWO HANDLING RISK OF SNOW WELL. STILL NO
ACCUMULATION EXPECTED ATTM.

SNELSON

&&

.SHORT TERM...
UPPER LOW OVER EAST TEXAS HAS STARTED TO LIFT NORTH THIS
AFTERNOON. SHORT TERM MODELS ARE IN GOOD AGREEMENT LIFTING LOW
INTO MISSISSIPPI VALLEY BY TOMORROW MORNING AND THEN ACROSS THE
GULF COAST STATES INTO ALABAMA AND ACROSS NORTH GEORGIA MIDDAY
TUESDAY. THE ASSOCIATED SURFACE LOW CURRENTLY OVER THE NORTHWEST
GULF LIFTS NORTH THROUGH ALABAMA TOMORROW. CURRENT RADAR/SATELLITE
LOOPS SHOWING LARGE AREA OF MOISTURE LIFTING NORTHWARD...RAINFALL
HAS JUST STARTED REACHING THE GROUND AT A FEW SITES ACROSS FAR
SOUTH ALABAMA AND SOUTH GEORGIA. WARM FRONT WILL LIFT NORTHWARD TO
ACROSS PORTIONS OF CENTRAL GEORGIA OVERNIGHT...WITH SOUTHERN
PORTIONS OF FORECAST AREA IN WARM SECTOR. GFS INDICATING 50+ KT
H85 JET TOMORROW MORNING WITH SOME INSTABILITY...WILL CONTINUE
ISOLATED THUNDER ACROSS SOUTHERN PORTIONS OF FORECAST AREA THAT
TIME FRAME. AS LOW ROTATES NORTHWARD MONDAY NIGHT...LIGHT RAIN
WILL BEGIN TO MIX WITH FLURRIES THEN TO FLURRIES TUESDAY
MORNING...ESPECIALLY ACROSS NORTH GEORGIA. SLIGHT CHANCE OF POPS
CONTINUE ACROSS NORTH GEORGIA THROUGH THE DAY TUESDAY AS LOW LIFTS
INTO NEW ENGLAND. WILL STAY CLOSE TO GUIDANCE TEMPERATURES THROUGH
SHORT TERM.

.LONG TERM...
A COOL DOME OF HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST
FOR WEDNESDAY AND THURSDAY. LOWS WEDNESDAY AND THURSDAY WILL DROP
INTO THE UPPER 20S AND 30S. NEXT SYSTEM BEGINS DIGGING INTO THE
DESERT SOUTHWEST BY THURSDAY WITH MOISTURE...CHANCE OF POPS
INCREASING ACROSS THE SOUTHEAST BY FRIDAY AFTERNOON AND CONTINUING
INTO SUNDAY. STILL A LOT OF UNCERTAINTY THIS FAR OUT BUT LOOKS
LIKE IT COULD BE SIMILAR TO CURRENT EVENT.

&&

.AVIATION...
RAIN MOVING INTO SOUTH GA AT THE MOMENT BUT WILL CONTINUE TO KEEP
IT OUT OF THE ATL TAF TILL AFTER 00Z. NOT REALLY EXPECTING RA TO
MOVE INTO THE ATL AREA UNTIL 03-06Z. WILL ALSO SEE CEILINGS SLOWLY
COME DOWN THROUGH 06Z. SHOULD SEE IFR TO LIFR CEILINGS BY 12Z AS
NEXT SYSTEM MOVES ACROSS THE STATE. VSBYS WILL DO THE SAME THINGS.
SHOULD NOT SEE ANY LIFR VSBYS BUT IFR WILL NOT BE HARD TO REACH.
WINDS WILL CONTINUE OUT OF THE E THROUGH 12Z. WILL SEE WINDS SHIFT
TO THE SW BY 18Z MON THEN TO THE W-NW BY 00Z TUE.

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  52  41  48  31 / 100  80  30  40   5
ATLANTA         47  55  39  44  32 / 100  60  30  40   5
BLAIRSVILLE     42  50  36  41  29 / 100  80  70  50   5
CARTERSVILLE    47  52  36  42  28 / 100  70  60  50   5
COLUMBUS        54  62  40  48  32 / 100  50  30  30   5
GAINESVILLE     44  47  38  44  31 / 100  70  50  50   5
MACON           53  63  44  51  33 / 100  70  20  30   5
ROME            47  55  38  41  30 / 100  80  70  50   5
PEACHTREE CITY  51  59  38  44  28 / 100  60  30  30   5
VIDALIA         57  66  48  55  33 / 100  90  20  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/12
Hazardous weather outlook, Dec 24, 5:35 PM EST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST SUN DEC 24 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EST SUN DEC 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE IN PORTIONS OF CENTRAL
GEORGIA THIS EVENING AND TONIGHT.

.SYNOPSIS...
AN AREA OF LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL MOVE
SLOWLY NORTHEAST THIS EVENING...ALLOWING A WARM FRONT TO PUSH INTO
GEORGIA LATE TONIGHT. RAIN WILL OVERSPREAD THE REGION LATE TONIGHT
AND INTO CHRISTMAS MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH ANY STORM THAT DEVELOPS WILL BE
LIGHTNING. HOWEVER...HEAVY RAIN MAY CAUSE ISOLATED PONDING OF
WATER IN LOW-LYING AREAS AS A WIDESPREAD AREA OF RAIN OVERSPREADS
THE REGION. THE BEST LOCATION FOR THUNDERSTORMS WILL BE SOUTH OF A
LAGRANGE TO FORSYTH TO MILLEDGEVILLE LINE BEGINNING THIS EVENING.

.DISCUSSION...
AS THE WARM FRONT LIFTS NORTH TONIGHT...WARM AND MOIST AIR WILL
MOVE INTO PARTS OF CENTRAL GEORGIA. INSTABILITY REMAINS VERY LOW
WITH CAPES GENERALLY BELOW 100 AND LIFTED INDEX VALUES ABOVE 0.
HOWEVER...MID AND UPPER LEVEL FORCING IS VERY STRONG...WITH COLD
AIR ALOFT...A STRONG LOW LEVEL JET AND SIGNIFICANT TURNING OF
WINDS WITH HEIGHT. WHILE LOW-LEVEL STABILITY WILL LIKELY PREVENT
STRONG STORMS FROM DEVELOPING...ISOLATED STORMS ARE POSSIBLE
ACROSS PORTIONS OF CENTRAL GEORGIA WITH WIDESPREAD HEAVY RAIN
ACROSS MOST OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ISOLATED STORMS ARE POSSIBLE CHRISTMAS MORNING IN PARTS OF CENTRAL
GEORGIA. A MIX OF LIGHT RAIN OR LIGHT SNOW IS POSSIBLE IN
PORTIONS OF EXTREME NORTH GEORGIA CHRISTMAS NIGHT AND TUESDAY. NO
ACCUMULATIONS ARE EXPECTED AT THIS TIME...EXCEPT A DUSTING MAY BE
POSSIBLE AT HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS TUESDAY
MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Dec 25, 1:57 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EST MON DEC 25 2006

GAZ110-250730-
157 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
TELFAIR COUNTY UNTIL 230 AM EST...

AT 154 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JACKSONVILLE...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF WIND GUSTS TO 35 MPH AS IT MOVES
ACROSS TELFAIR COUNTY THROUGH 230 AM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE CHINA HILL...JACKSONVILLE AND WORKMORE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:18 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 AM EST MON DEC 25 2006

GAZ083-084-096-097-109-250745-
218 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DODGE...BLECKLEY...
LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 245 AM EST...

AT 214 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES SOUTHWEST OF BULLARD TO GRESSTON...
MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
DODGE...BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES THROUGH
245 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRESSTON... RAZIER...EMPIRE...COLEY...COCHRAN...YONKERS...
TARVERSVILLE...RODDY...FIVE POINTS...POWELL...GOLDSBORO...
CARY...BULLARD...BROWN HILL AND CHESTER. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:30 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 AM EST MON DEC 25 2006

GAZ110>112-250815-
230 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...40 MPH WINDS AND
OCCASIONAL LIGHTNING IN EASTERN TELFAIR...WHEELER AND MONTGOMERY
COUNTIES UNTIL 315 AM EST...

AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TOWNS IN EASTERN TELFAIR COUNTY...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EAST
TELFAIR...WHEELER AND MONTGOMERY COUNTIES THROUGH 300 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE
PARK...SCOTLAND...MCRAE...LUMBER CITY...HELENA...TOWNS...JORDAN...
ALAMO...GLENWOOD...ALSTON...AILEY...KIBBEE AND HIGGSTON.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:21 AM ESTSevere Thunderstorm WarningFFCLaurens, Telfair, Wheeler24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.